# SDR FDEA202409141322

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER AUXILIARY TANK LEFT HAND COMPARTMENT STRINGER 47 FOUND   CRACKED AT STATION XCW 46.5. CENTER WING UPPER AUXILIARY TANK LEFT HAND COMPARTMENT STRINGER 47 AT STATION XCW   46.5 CRACKED AREA REPAIR CARRIED OUT AS PER MD-11 SRM 57-10-03-2R REPAIR 1 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
